MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY
Model Number 175778
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that sharp plastic piece was poking through convex portion of pouch.She stated that she saw the defect prior and did not use the product.No photo is available at this time.
 
Additional Manufacturer Narrative
Correction - contact office address: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.(b)(6).No sample, video or photo was received for evaluation; for that reason, the malfunction reported by the customer could not be confirmed.Batch record review results: the lot 1c04480 was manufactured on 04/10/2021, convex 1 pc manufacturing line, with a total of (b)(4) market units.Complaint investigator id 6055 performed a batch record review on 11/26/2021 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom and all the tooling information documented was also correct.Sap material 1000618 and manufacturing order 1569244.The batch record review supports that there were no discrepancies related to the issue reported.On 11/26/2021 a complaint search for lot 1c04480 and malfunction was carried out and as a result, no additional complaints were found; therefore, no potential trend was observed.As per complaint manufacturing investigation procedure, it is not required to open a nonconformance report (ncr) for complaints which were not confirmed and no potential trend is identified.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12874045
Report Number9618003-2021-02688
Device Sequence Number19960640
Product Code EZQ
UDI-Device Identifier00768455181247
UDI-Public00768455181247
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/09/2026
Device Model Number175778
Device Lot Number1C04480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date11/25/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown